Article citationsMore>>

C. E. Siewert and L. B. Barichello, “A Discrete-Ordinate Solution for Poiseuille Flow in Plan Channel,” Zeitschrift für Angewandte Mathematik und Physik ZAMP, Vol. 50, No. 6, 1999, pp. 972-981. doi:10.1007/s000000050189

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.